Alert archive / Nebraska / Special Weather Statements in 2020
Special Weather Statement, NWS North Platte, NE
NWS North Platte, NE issued this special weather statement at Jul 9, 2020, 12:21 AM CDT for Frontier County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2020, 12:21 AM CDT (05:21 UTC)
- Expired
- Jul 9, 2020, 1:00 AM CDT
- In force
- 39 min
- Issued by
- NWS North Platte, NE
County Frontier County, NE
The radar
The Grand Island radar (KUEX), 152 km from the middle of the area, began a volume at 05:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 5.4 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2624 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 2346 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted.
791
WWUS83 KLBF 090521
SPSLBF
Special Weather Statement
National Weather Service North Platte NE
1221 AM CDT Thu Jul 9 2020
NEZ071-090600-
Frontier NE-
1221 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 100 AM CDT...
At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Medicine Creek Reservoir State Recreation Area, or 18 miles southeast
of Curtis, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Stockville, Medicine Creek Reservoir State Recreation Area, Orafino
and Freedom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4055 10047 4054 9998 4044 9998 4043 10009
4035 10010 4035 10053
TIME...MOT...LOC 0521Z 281DEG 22KT 4042 10029
$$
ButtlerWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this special weather statement went out at Jul 8, 6:31 PM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, Jul 8, 6:31 PM CDT, 5 hours 50 minutes before
Area Forecast Discussion National Weather Service North Platte NE 631 PM CDT Wed Jul 8 2020 .SYNOPSIS... Issued at 402 PM CDT Wed Jul 8 2020 Upper low situated over southern portions of the Canadian provinces of AB/SK with upper PV anomaly rounding the base in northern MT. A second area of enhanced westerlies extends across the intermountain west. These will become players in the thunderstorm activity later today. Associated surface frontal boundary has entered the northwest Sandhills and and is beginning to stall in that area. In general southwesterly flow aloft is predominant over the northern rockies and northern Plains. This flow weakens over western and north central NE and becomes diffluent aloft which is a favorable pattern for a possible larger MCS later today. && .SHORT TERM...(This evening through Thursday night) Issued at 402 PM CDT Wed Jul 8 2020 For tonight...the aforementioned frontal boundary is in the process of stalling across the northwest Sandhills and radar presentation of a fine line early, indicating decent convergence, is now becoming more diffuse as would be expected initially with a stalling boundary. However, short range models suggest this is temporary as mid level FGEN associated with a segment of the upper jet progressing through the northern Rockies develops and enhances mesoscale lift co-located with the stalled surface front this afternoon. This mid level FGEN is most pronounced over the northwestern portion of the area initially and therefore am expecting convection to initiate there first, likely in the Brown/Cherry/Hooker county vicinity. Most convection allowing models (CAMs) agree with this scenario and one of those, the HRRR, initiates in southeast Cherry county around 21-22Z. This area will be characterized by marginal deep layer shear of around 30 kts but surfaced based CAPE exceeding 4000 J/kg so rapid development would be likely. Forecast soundings suggest a very dry subcloud layer. Mesoscale analysis of DCAPE already suggesting an outflow dominant progression making out confidence level in a damaging wind event fairly high especially as cold pools begin to organize. Would expect upscale growth to take a little while as storm interactions will be likely early on. It is also worth mentioning that the mid afternoon thermal pattern along with steep low level lapse rates and weak low level shear along the front will be favorable for landspouts should a vigorous updraft become co-located with an area of pre-existing misoscale vorticity. Will be watching for this as the pattern favors this, although detection is always difficult. Also later this afternoon expect additional development along the Laramie Range in southeast WY associated with mid level forcing across the central Rockies and low level upslope flow behind the front. This area also will move east and, along with new convective development further south along the front, will merge and allow a more organized cold pool to form and the QLCS should begin to more rapidly push southeastward by late evening. As mentioned main threat will likely be strong wind and agree with the SPC designation of the hatched area which signifies potential for 65+ mph. Hail will also be possible with the most vigorous updrafts initially. with high LCLs the overall tornado threat is small, however with colliding boundaries there is a small possibility. In addition, locally heavy rainfall will be possible especially with merging convective segments. Thursday...assuming the MCS develops as expected and develops a well organized cold pool would expect that the boundary will be pushed well into KS by Thursday morning. The upslope flow on the cool side of the front paired with mid level large scale forcing associated with broad northwest flow aloft will again promote terrain-initiated convective development further west moving east-southeast into the southern Panhandle and possibly portions of southwest NE. Large scale models typically develop convection too far north in this type of scenario and will side with the CAMs on limited spatial coverage and confined more so to the western portion of the area. .LONG TERM...(Friday through Wednesday) Issued at 402 PM CDT Wed Jul 8 2020 Upper level ridging will build across the southwest United States beginning this weekend which will put the area in northwesterly flow aloft. However increasing subsidence associated with the building ridge will limit widespread rainfall. In this pattern any thunderstorm development will favor north central NE primarily. Temperatures will generally be near or slightly above average for this time of year. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 614 PM CDT Wed Jul 8 2020 Scattered thunderstorms will be possible this evening across portions of north central, southwest and western Nebraska. Thunderstorms should move out of the area by midnight. Winds will shift slightly to the east and north overnight, then winds will shift back to the east southeast. VFR conditions will prevail after midnight for the remainder of the forecast period. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Stoppkotte SHORT TERM...Stoppkotte LONG TERM...Stoppkotte AVIATION...Gomez
Hazardous weather outlook, Jul 8, 3:35 PM CDT, 8 hours 46 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 335 PM CDT Wed Jul 8 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 335 PM CDT Wed Jul 8 2020 /235 PM MDT Wed Jul 8 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. Scattered thunderstorms will move into portions of north central and southwest Nebraska this evening. Some storms may be severe. Potential hazards associated with these storms include damaging winds and large hail. Locally heavy rainfall is also possible, especially east of Highway 83. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. The chance for isolated thunderstorms continues Thursday and Thursday evening. An isolated severe storm is possible across south and southwestern Nebraska. The strongest storms will be primarily south of Interstate 80 and could produce damaging winds and large hail. Thunderstorms are also possible on Friday evening. The greatest potential for severe weather is across the Sandhills and north central Nebraska, where damaging winds and very heavy rainfall are the main threats. .SPOTTER INFORMATION STATEMENT... Please relay any information about observed severe weather to the NWS. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte Meltzer/Taylor
In the hours before
Special weather statement, Jul 8, 9:51 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
951 PM CDT Wed Jul 8 2020
NEZ026-027-038-090330-
Loup NE-Custer NE-Blaine NE-
951 PM CDT Wed Jul 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...CUSTER AND
SOUTHEASTERN BLAINE COUNTIES UNTIL 1030 PM CDT...
At 950 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Fort Hartsuff State Park to near Anselmo
to 6 miles northwest of Callaway. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Broken Bow, Taylor, Sargent, Ansley, Merna, Mason City, Oconto,
Anselmo, Comstock, Berwyn, Victoria Springs State Recreation Area,
Calamus Reservoir State Recreation Area, Weissert, Westerville,
Lillian, Milburn, Milburn Diversion Dam State Wildlife Management
Area, Walworth, Kent Diversion Dam State Wildlife Management Area and
Buckeye.
This includes the following highways...
Highway 183 between mile markers 73 and 129.
Highway 2 between mile markers 253 and 307.
Highway 92 between mile markers 263 and 308.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.
LAT...LON 4104 9954 4105 9968 4139 10000 4177 9992
4188 9923 4137 9921 4105 9921
TIME...MOT...LOC 0250Z 300DEG 37KT 4180 9902 4170 9985 4137 9998
JWSSpecial weather statement, Jul 8, 9:53 PM CDT, 2 hours 28 minutes before
Special Weather Statement
National Weather Service North Platte NE
953 PM CDT Wed Jul 8 2020
NEZ027>029-038-090345-
Wheeler NE-Loup NE-Custer NE-Garfield NE-
953 PM CDT Wed Jul 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOUP...SOUTHERN
GARFIELD...NORTHEASTERN CUSTER AND WHEELER COUNTIES UNTIL 1045 PM
CDT...
At 952 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Elgin to near Ericson to near
Burwell. Movement was southeast at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Burwell, Bartlett, Ericson, Homestead Knolls Campground, Virginia
Smith Dam, Pibel Lake State Recreation Area and Deverre.
This includes Highway 281 between mile markers 132 and 147.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
central and north central Nebraska.
LAT...LON 4174 9921 4167 9922 4168 9922 4188 9926
4194 9873 4203 9829 4174 9830
TIME...MOT...LOC 0252Z 307DEG 34KT 4195 9829 4180 9863 4177 9917
JWSLocal storm report, Jul 8, 10:17 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1017 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
07/08/2020 E60 MPH CUSTER NE EMERGENCY MNGR
LARGE TREES DOWN IN TOWN BLOCKING THE ROAD.
&&
JGOMEZLocal storm report, Jul 8, 10:33 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TORNADO 9 S SENECA 41.91N 100.83W
07/08/2020 THOMAS NE STORM CHASER
ESTIMATED TIME BETWEEN 849 AND 850 PM CT APPORXIMATELY 8
TO 10 MILES SOUTH OF SENECA. BRIEF TORNADO ON THE GROUND
90 SECONDS.
&&
JGOMEZLocal storm report, Jul 8, 10:54 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1054 PM CDT WED JUL 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM TSTM WND GST 6 NW CHAPPELL 41.16N 102.55W
07/08/2020 M58.00 MPH DEUEL NE MESONET
UNION PACIFIC MESONET
0605 PM HAIL 15 NNW BOBCAT STATE WIL 42.93N 99.97W
07/08/2020 E1.00 INCH KEYA PAHA NE PUBLIC
0639 PM HAIL 13 NW SPRINGVIEW 42.96N 99.93W
07/08/2020 E1.00 INCH KEYA PAHA NE PUBLIC
0650 PM TORNADO 5 W GRANT 40.84N 101.82W
07/08/2020 PERKINS NE TRAINED SPOTTER
LANDSPOUT TYPE TORNADO PRODUCING A DUST CLOUD AT THE
SURFACE
0650 PM TORNADO 2 N BRANDON 40.83N 101.93W
07/08/2020 PERKINS NE FIRE DEPT/RESCUE
LANDSPOUT TORNADO
0653 PM TORNADO 7 S LEWELLEN 41.23N 102.14W
07/08/2020 GARDEN NE TRAINED SPOTTER
LANDSPOUT
0655 PM TORNADO 4 N VENANGO 40.82N 102.04W
07/08/2020 PERKINS NE LAW ENFORCEMENT
LANDSPOUT TORNADO
0655 PM TORNADO 5 N VENANGO 40.83N 102.04W
07/08/2020 PERKINS NE TRAINED SPOTTER
ROPE TORNADO SPOTTED ON THE GROUND, INCREASING IN
INTENSITY BY VOLUNTEER FIRE DEPARTMENT.
0658 PM HAIL 12 NW SPRINGVIEW 42.95N 99.92W
07/08/2020 E1.00 INCH KEYA PAHA NE PUBLIC
0701 PM TORNADO 2 W GRANT 40.84N 101.76W
07/08/2020 PERKINS NE TRAINED SPOTTER
LANDSPOUT TORNADO ROPING UP, GETTING THINNDER. GUSTS UP
TO 50 MPH, BLOWING DIRT.
0725 PM TSTM WND GST 1 E GRANT 40.84N 101.71W
07/08/2020 M58.00 MPH PERKINS NE MESONET
UNL MESONET
0730 PM TSTM WND DMG SPRINGVIEW 42.83N 99.75W
07/08/2020 KEYA PAHA NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS SEVERAL POWER LINES DOWN IN
SPRINGVIEW. ROOF WAS TORN OFF OF A BUILDING AND THE POWER
IS OUT IN SPRINGVIEW.
0746 PM TSTM WND GST 25 NE THEDFORD 42.23N 100.23W
07/08/2020 E60.00 MPH CHERRY NE PUBLIC
0755 PM TORNADO 5 N THEDFORD 42.05N 100.57W
07/08/2020 THOMAS NE STORM CHASER
LANDSPOUT TORNADO
0800 PM TSTM WND DMG 3 W STUART 42.60N 99.20W
07/08/2020 HOLT NE PUBLIC
RELAYED REPORT OF TRAILER MOVED 30 FEET AND BUILDING
BLOWN DOWN, STRUCTURE TYPE UNKNOWN.
0801 PM TORNADO 1 N THEDFORD 41.99N 100.57W
07/08/2020 THOMAS NE STORM CHASER
LANDSPOUT TYPE TORNADO
0810 PM TORNADO 10 W THEDFORD 41.98N 100.77W
07/08/2020 THOMAS NE PUBLIC
LANDSPOUT ON THE GROUND FOR ABOUT 10 MINUTES.
0810 PM TORNADO 9 N THEDFORD 42.11N 100.57W
07/08/2020 CHERRY NE FIRE DEPT/RESCUE
LANDSPOUT TORNADO ON THE GROUND 3 MINUTES.
0812 PM TSTM WND GST STUART 42.60N 99.14W
07/08/2020 E60.00 MPH HOLT NE BROADCAST MEDIA
LARGE TREES DOWN IN THE TOWN OF STUART, TIME ESTIMATED BY
RADAR.
0820 PM HAIL 8 N ELSMERE 42.28N 100.18W
07/08/2020 M1.75 INCH CHERRY NE TRAINED SPOTTER
REPORT VIA SOCIAL MEDIA.
0823 PM HAIL HERSHEY 41.16N 101.00W
07/08/2020 E1.00 INCH LINCOLN NE PUBLIC
0824 PM HAIL 6 N THEDFORD 42.07N 100.57W
07/08/2020 E2.50 INCH THOMAS NE FIRE DEPT/RESCUE
0825 PM TSTM WND GST 20 S LONG PINE 42.25N 99.70W
07/08/2020 M75.00 MPH BROWN NE MESONET
UNL MESONET
0830 PM TSTM WND DMG ATKINSON 42.53N 98.98W
07/08/2020 HOLT NE BROADCAST MEDIA
SEVERE WINDS KNOCKED OUT POWER IN TOWN OF ATKINSON.
0834 PM TSTM WND GST 3 SW ATKINSON 42.50N 99.02W
07/08/2020 E60.00 MPH HOLT NE CO-OP OBSERVER
0849 PM TSTM WND GST 12 S NORTH PLATTE 40.96N 100.77W
07/08/2020 E67.00 MPH LINCOLN NE TRAINED SPOTTER
0850 PM TORNADO 9 S SENECA 41.91N 100.83W
07/08/2020 THOMAS NE STORM CHASER
ESTIMATED TIME BETWEEN 849 AND 850 PM CT APPORXIMATELY 8
TO 10 MILES SOUTH OF SENECA. BRIEF TORNADO ON THE GROUND
90 SECONDS.
0900 PM TSTM WND GST 16 N BREWSTER 42.17N 99.87W
07/08/2020 E60.00 MPH BROWN NE PUBLIC
0900 PM TSTM WND GST MAYWOOD 40.66N 100.62W
07/08/2020 E70.00 MPH FRONTIER NE TRAINED SPOTTER
0903 PM TSTM WND GST 10 SW AMELIA 42.13N 99.10W
07/08/2020 E70.00 MPH HOLT NE PUBLIC
0910 PM TSTM WND DMG NEWPORT 42.60N 99.33W
07/08/2020 ROCK NE BROADCAST MEDIA
TOWN OF NEWPORT WITHOUT POWER DUE TO STRONG WINDS.
0913 PM HAIL 7 SW THEDFORD 41.91N 100.67W
07/08/2020 E1.75 INCH THOMAS NE PUBLIC
1014 PM TSTM WND GST BROKEN BOW 41.41N 99.64W
07/08/2020 E60.00 MPH CUSTER NE EMERGENCY MNGR
LARGE TREES DOWN IN TOWN BLOCKING THE ROAD.
1019 PM TSTM WND GST 2 N BROKEN BOW 41.43N 99.64W
07/08/2020 M61.00 MPH CUSTER NE ASOS
KBBW ASOS
&&
CCOLESpecial weather statement, Jul 9, 12:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service North Platte NE
1221 AM CDT Thu Jul 9 2020
NEZ071-090600-
Frontier NE-
1221 AM CDT Thu Jul 9 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRONTIER COUNTY
UNTIL 100 AM CDT...
At 1221 AM CDT, Doppler radar was tracking a strong thunderstorm over
Medicine Creek Reservoir State Recreation Area, or 18 miles southeast
of Curtis, moving east at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Stockville, Medicine Creek Reservoir State Recreation Area, Orafino
and Freedom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4055 10047 4054 9998 4044 9998 4043 10009
4035 10010 4035 10053
TIME...MOT...LOC 0521Z 281DEG 22KT 4042 10029
ButtlerThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 7:00 PM CDT | Tornado Warning | LBF | Perkins | 45 min |
| Jul 8, 7:02 PM CDT | Flash Flood Warning | LBF | Keya Paha | 2 hr |
| Jul 8, 7:04 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 41 min |
| Jul 8, 7:19 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 41 min |
| Jul 8, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 49 min |
| Jul 8, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Keith, Perkins | 42 min |
| Jul 8, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 46 min |
| Jul 8, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Hooker, Sheridan | 45 min |
| Jul 8, 8:04 PM CDT | Tornado Warning | LBF | Thomas | 41 min |
| Jul 8, 8:07 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Brown, Holt, Rock | 38 min |
| Jul 8, 8:16 PM CDT | Special Weather Statement | LBF | Lincoln | 29 min |
| Jul 8, 8:21 PM CDT | Special Weather Statement | LBF | Chase | 24 min |
| Jul 8, 8:26 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Loup, Rock, Thomas | 49 min |
| Jul 8, 8:36 PM CDT | Special Weather Statement | LBF | Logan | 39 min |
| Jul 8, 8:38 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Rock, Wheeler | 52 min |
| Jul 8, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Thomas | 45 min |
| Jul 8, 8:54 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 51 min |
| Jul 8, 9:04 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Garfield, Lincoln, Logan, Loup and 3 more | 41 min |
| Jul 8, 9:27 PM CDT | Special Weather Statement | LBF | Custer | 48 min |
| Jul 8, 9:49 PM CDT | Areal Flood Advisory | LBF | Blaine, Loup, Thomas | 77 min |
| Jul 8, 9:51 PM CDT | Special Weather Statement | LBF | Custer | 39 min |
| Jul 8, 9:53 PM CDT | Special Weather Statement | LBF | Garfield, Wheeler | 52 min |
| Jul 8, 10:03 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 42 min |
| Jul 8, 10:16 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 59 min |
| Jul 8, 10:31 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 29 min |
Nearby
Special Weather Statements in Nebraska, 2020Every special weather statement in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.